Oliver Petersen

Postdoktor vid Matematiska institutionen, Geometri och fysik

018-471 3283
Rum ÅNG 64117 Lägerhyddsvägen 1, Hus 1, 6 och 7
Box 480
751 06 UPPSALA

Kort presentation

My research is in Geometric Analysis, with emphasis on Mathematical General Relativity. I am particularly interested in:

  • Uniqueness of black holes
  • Stability of black holes
  • Strong cosmic censorship in cosmology
  • Stability under Ricci flow

Please find a list of preprints and publications below.

Previous positions:

Postdoc, Stanford University (March 2020 - Oct. 2021)

Postdoc, University of Hamburg (Nov. 2017-Jan. 2020)


Doctor of Philosophy, University of Potsdam (2018)

Master of Science, Royal Institute of Technology KTH (2014)

Bachelor of Science, Royal Institute of Technology KTH (2014)


  • Wave equations in the Kerr-de Sitter spacetime: the full subextremal range (with András Vasy) [arXiv]
  • Non-degenerate Killing horizons in analytic vacuum spacetimes (with Klaus Kröncke) [arXiv]
  • Analyticity of quasinormal modes in the Kerr and Kerr-de Sitter spacetimes (with András Vasy) [arXiv]
  • L^p-stability and positive scalar curvature rigidity of Ricci-flat ALE manifolds (with Klaus Kröncke) [arXiv]
  • Symmetries of vacuum spacetimes with compact Cauchy horizons of constant non-zero surface gravity (with I. Rácz) [arXiv]


  • Long-time estimates for heat flows on ALE manifolds (with Klaus Kröncke) [Journal, arXiv]
    International Mathematics Research Notices (2021).
  • Extension of Killing vector fields beyond compact Cauchy horizons [Journal, arXiv]
    Advances in Mathematics 391 (2021), Paper No. 107953.
  • Mean curvature flow in asymptotically flat product spacetimes (with Klaus Kröncke, Felix Lubbe et al) [Journal, arXiv]
    Journal of Geometric Analysis 31 (2021), no. 6, 5451-5479.
  • Wave equations with initial data on compact Cauchy horizons [Journal, arXiv]
    Analysis & PDE 14 (2021), no. 8, 2363–2408.
  • On the Cauchy problem for the linearised Einstein equation [Journal, arXiv]
    Annales Henri Poincaré 20 (2019), no. 12, 3849-3888.
  • The mode solution of the wave equation in Kasner spacetimes and redshift [Journal, arXiv]
    Mathematical Physics, Analysis and Geometry 19 (2016), no. 4, 15 pp.

Kontakta katalogansvarig vid den aktuella organisationen (institution eller motsv.) för att rätta ev. felaktigheter.

Oliver Petersen
Senast uppdaterad: 2021-03-09